# SDR FDKA200703139

- Difficulty date: March 18, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,578 hours, 11,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6026 BNA-MCO (1611 PHX LCL).  AIRCRAFT RETURNED TO THE FIELD FOR A CARGO DOOR OPEN EICAS INDICATION IN FLIGHT.  MX LUBRICATED MICRO SWITCH AND OPS CHECKED.
